# SDR GTIA20130623361

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 26,055 hours, 12,495 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Missing
- Location: Seat 26c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST AT SEAT 26C MISSING.  INSTALLED LIFE VEST IAW DWGS.
